# SDR 0103549759

- Difficulty date: October 8, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47287
- Aircraft time: 75,374 hours, 67,819 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK IN ATL, CORROSION WAS FOUND ON RT WING REAR SPAR UPPER CAP AROUND THE HOLE FOR NR 3 FLAP HINGE STUD.  THE HOLE WAS CLEANED UP WITH A DEPTH OF .040 INCH AND DIAMETER OF 1.26 INCH EXTRUSION 4911204, PER EA 97-185168.
